Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Some Linear Complexity Profiles of Finite Sequences
Masakatu MORIIMasao KASAHARA
Author information
JOURNALS FREE ACCESS

1992 Volume 5 Issue 8 Pages 325-330

Details
Abstract

One of the most them interesting them in modern crytology is the generating of the highly unpredictable pseudo-random sequences. It is difficult that we give the practical definition of the highly unpredictable pseudo-random sequences. However some measures for the unpredictability, or equivalently the randomness, of finite sequences have been proposed. The linear complexity is one of such measures.
In this paper we shall give the notes on the growth properties of linear complexity. Especially we shall present and discuss new classes of sequences with the interesting growth property of linear complexity.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top